# SDR 05FDEA01986

- Difficulty date: July 18, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBS 580 MULTIPLE FRAME DENTS ABOVE AND BELOW STRINGER 23L AT BS 580.  DENT FOUND TO BE OUT OF LIMITS, REMOVED DAMAGE PER SRM 53-40-3 FABRICATED REPAIR   DOUBLER, DRILLED, ALLODINED, PAINTED AND INSTALLED PER SRM 51-40-3, 51-10-2, 51-40-3.
